Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGr\"obner bases of simplicial toric ideals.
Author(s) Michael Hellus, Le Tuan Hoa, Jürgen Stückrad
TypeArticle in Journal
AbstractBounds for the maximum degree of a minimal Gröbner basis of simplicial toric ideals with respect to the reverse lexicographic order are given. These bounds are close to the bound stated in Eisenbud-Goto's Conjecture on the Castelnuovo-Mumford regularity.
ISSN0027-7630; 2152-6842/e
URL http://projecteuclid.org/euclid.nmj/1263564648
LanguageEnglish
JournalNagoya Math. J.
Volume196
Pages67--85
PublisherDuke University Press, Durham, NC
Year2009
Edition0
Translation No
Refereed No
Webmaster